# SDR ASAA2015072112934

- Difficulty date: July 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 654961335
- Condition: Corroded
- Location: Bs 727d-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT CARGO FLOOR/SIDEWALL CAPSTRIP IS CORRODED.  LT NR 2.  ACFT GROUNDED. REMOVED CORROSION, MEASURED THICKNESS OF METAL. ORIGINAL THICKNESS .063, REMOVED .020 REMAINING THICKNESS .049 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53 MATERIAL ID 2024-T3 PO 837825.1 IAW BAC DWG 65C326030, REV B, FABRICATED NEW CAP STRIP IAW DWG 65C32630, REV B, ALODINED & PRIMED IAW SRM 51-20-01 PAINTED IAW AMM 51-21-73, REMOVED DOT B986.
